# SDR SIMA200427903

- Difficulty date: September 24, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 12,051 hours, 12,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING CENTER SILL AND CLEANED AREA.  INSTALLED NEW CENTER SILL IAW SRM (SRM EMB-145/1142 REV 27)  CHAPTER 51-20-01, 03,04 AND 51-40-06.  (SW212005280)
